# SDR HNAA2022041300154

- Difficulty date: March 31, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E907209 - EVIDENCE OF CRACK AT TWO FASTENERS ON THE LH SIDE AT FRAME 77 .... INSTALLED 2 SKIN BUSHINGS ON LH SKIN AT FRAME 77 AT 2 FASTENER HOLE LOCATIONS IAW EMB145 SRM 53-32-01RE, ITEM 9, FIG 213 AND EO1-53-22-0053.
